Bounds on the Energy of Zero-divisor Graph of Quotient Ring and Its Topological Indices

Open

Vira Hari Krisnawati, Noor Hidayat, Ayunda Faizatul Musyarrofah

2025 European Journal of Pure and Applied Mathematics Vol. 18 Issue 2 Article Cited by 0 SDG 7SDG 16 Quartile

Abstract

In this paper, we study the zero-divisor graph of Z℘[x]/>x5> for prime number ℘, denoted as Γ(Z℘[x]/>x5>), including its energy and topological indices. Specifically, we provide bounds of the energy for Γ(Z℘[x]/>x5>) and show that these bounds are numerically close to the actual energy value. Furthermore, we determine the topological indices of Γ(Z℘[x]/>x5>), including the topological indices based on distance and degree. We also perform numerical simulations of the topological indices for various prime numbers ℘ © 2025 The Author(s)

Affiliations

Department of Mathematics, Faculty of Mathematics and Natural Sciences, University of Brawijaya, East Java, Malang, Indonesia

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock